# SDR SWIA971753

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 31,745 hours, 39,074 cycles
- Engine: Pwa PW118B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL LIGHT ON MAP ON FUEL LIGHT (FILTER LIGHT) ON FUEL PANEL ON AFTER TAKEOFF.  RETURNED TO SLC.  INSTALLED LEFT LOW AND HIGH PRESS FUEL FILTERS AND NEW NUTS.  RAN ENGINE 930 PPH, OPS AND LEAK CHECK GOOD.
